# SDR SWIA2021081960460

- Difficulty date: June 27, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Retainer
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LEFT WING INBOARD AND OUTBOARD MULTI FUNCTION SPOILER CENTER HINGE RETAINERS HAVE CORRODED HARDWARE.     (C-CHECK RO 8/18/2021)    REMOVED AND REPLACED CORRODED HARDWARE WITH NEW BOLTS, WASHERS, AND NUTS ON L/H WING I/B AND O/B MULTI FUNCTION SPOILER CENTER HINGE RETAINERS REF CRJ 700 AMM 27-64-01-000-801-A01 AND 27-64-01-400-801-A01. TUC 8612 CAL DUE DATE 31-OCT-21.
